# SDR SIMA20220408001

- Difficulty date: April 8, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N262NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000701
- Aircraft time: 10,947 hours, 6,939 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKE OFF BLEED 1 AND 2 OVERPRESSURIZATION DECLARED EMERGENCY -C/A-T/S FAULT CODE 36111210AM1 FIM TASK 36-11-00-810-811-A BLOCK1,3,4,AND 9 FOUND TO BE TRANSITORY CONDITION OF TORQUE MOTOR CONTROLLER (LH) NO MESSAGE NOTED AIRCRAFT OK FOR SERVICE
